Invited response to the paper by Hedayati and Bartlett that appeared in COLT (Annual Conference on Learning Theory) 2010. Appeared digitally in JMLR Workshop and Conference Proceedings Volume 23, COLT 2012: 7.14 - 7.17, 2012
Additional Metadata
THEME Life Sciences (theme 5), Logistics (theme 3)
Project Safe Statistics
Citation
Grünwald, P.D. (2012). Commentary on The Optimality of Jeffreys Prior for Online Density Estimation and the Asymptotic Normality of Maximum Likelihood Estimators by F. Hedayati and P. Bartlett .